# SDR MASA2011022302004

- Difficulty date: February 21, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 15,711 hours, 12,458 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: BLC5BC11SFL4C10
- Condition: Broken
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD HNDRL QUICK PIN BROKEN.  MX REPLACED LANYARD.
